# SDR CALA2013082190622

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 38,660 hours, 16,787 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Unsecure
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINING MATERIAL REPAIR ON NR 2 ENGINE AT 3 O'CLOCK POSITION IS COMING LOOSE.  CHECKED AREA & FOUND WITHIN LIMITS PER AMM.   DAMAGE DID NOT GO INTO GRC. DAMAGE WITHIN LIMITS OF 3 INCHES BY 10 INCHES. REPAIR LEFT WAS STURDY.
